# SDR AALA201901099025

- Difficulty date: December 18, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53114236200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE L1 DOOR CUTOUT INTERCOSTAL FITTING AT FRAME 16 AT THE NR 7 DOOR STOP.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11.
